理论数学

Vol.3 No.1 (January 2013)

具有Allee效应和比例依赖响应函数的非自治的食物链模型的周期解的存在性
The Existence of Periodic Solution of a Non-Autonomous Food Chain Model with Allee Effect and Ratio-Dependent Functional Response

 

作者:

赵亚萍 , 周玉倩 :郑州大学数学系

向 上 :河南轻工业职工大学

 

关键词:

Allee效应Mawhin重合度理论食物链模型正周期解比例依赖响应函数 Allee Effect Mawhin Coincidence Degree Theory Food Chain Model Positive Periodic Solution Ratio-Dependent Functional Response

 

摘要:

本文研究了第一营养级含有Allee效应,并且响应函数依赖于食物与猎物的密度之比的一个非自治的三种群的食物链模型,并利用Mawhin重合度理论证明了该模型至少存在一个正周期解。

This paper studies a non-autonomous three-species of food chain model with its first trophic level contains Allee effect and ratio-dependent functional response related to the density of food and prey. By using Mawhin coincidence degree theory, this paper proves this model has at least one positive periodic solution.

文章引用:

赵亚萍 , 向 上 , 周玉倩 (2013) 具有Allee效应和比例依赖响应函数的非自治的食物链模型的周期解的存在性。 理论数学, 3, 87-94. doi: 10.12677/PM.2013.31014

 

参考文献

分享
Top